# SDR ALGA105536

- Difficulty date: August 22, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N158H
- Make and model: Bell 206B-3
- Aircraft serial: 2974
- Aircraft time: 12,147 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329103S
- Condition: Misinstalled
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LOCATING NEW FIRRING PILOT FOR BOLT LOCATED TOO HIGH / REPLACED WITH NEW
